# SDR DHL2004752506

- Difficulty date: January 5, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE EXT SKIN BS 1090 STR 2312 IS CREASED.  DAMAGE BELOW STRINGER OUT OF LIMITS IAW B-727 SRM 53-30-1 FIG 1.  CUT OUT DAMAGED AREA AND FABBED FILLER FROM 2024 T3 .063 PO 900355 DIM 9.3125 INCH X 3 INCH, 2 EACH SHIMS SAME MAT DIM 3.5 INCH X .75 INCH AND DOUBLER FROM 2024-T3 .071 PO 900408 DIM 19 INCH X 9.25 INCH IAW B-727 SRM 53-30-3 FIG 4.
